MAUDE Adverse Event Report: FUJIFILM MEDWORK GMBH JAZZ SUCTION VALVE; ENDOSCOPE CHANNEL ACCESSORY

FUJIFILM MEDWORK GMBH JAZZ SUCTION VALVE; ENDOSCOPE CHANNEL ACCESSORY
Model Number VAL1-F1-100
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/04/2021
Type of Reportable Event Malfunction
Event or Problem Description
On april 15th, 2025, fujifilm healthcare americas corporation was informed by fujifilm medwork gmbh of the reportable event involving val1-f1-100 from the manufacturer.During an fda-inspection on (b)(6) 2025, it was found that complaint involving the val1-f1-100 was not evaluated for reportability to the fda.Therefore, val1-f1-100 complaint received prior to the inspection were evaluated for fda mdr.Fujifilm medwork gmbh received this complaint on (b)(6) 2025, determined it to be reportable (mdr 3020707080-2025-00002 submitted on april 16th, 2025).During a colonoscopy therapy, using a pentax endoscope and fujifilm val1-f1-100 valve, the membrase has not opened during the introduction of a syringe, and the introduction of the endoscopy is sometimes really difficult.It created a situation of potential spattering since it demands to open the cork of the valve.No patient injury reported.
 
Additional Manufacturer Narrative
Ref comp #(b)(4).Ref medwatch report #3020707080-2025-00002.Ref ffmw comp #(b)(4).

Brand Name
JAZZ SUCTION VALVE
Common Device Name
ENDOSCOPE CHANNEL ACCESSORY
Manufacturer (Section D)
FUJIFILM MEDWORK GMBH
medworkring 1
höchstadt a.d. aisch, bavaria 91315
GM  91315
MDR Report Key21901627
Report Number1000513161-2025-00012
Device Sequence Number14455255
Product Code ODC
UDI-Device Identifier04044503035158
UDI-Public04044503035158
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/24/2025
Report Date (Section F) 04/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/01/2023
Device Model NumberVAL1-F1-100
Device Catalogue NumberUNKNOWN
Device Lot Number22153125
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date04/15/2025
Event Location Hospital
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/24/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA04/16/2025